# SDR ASAA1057262

- Difficulty date: January 20, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 9,095 hours, 2,762 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH HF RADIOS CUTTING OUT DURING TRANSMISSION.  TRIED BOTH STATIONS (CAPT AND F/O) AS WELL AS HANDHELD MIC WITH TRANSMISSIONS STILL CUTTING OUT.  OTHER RADIOS APPEAR NORMAL.  SWITCHED FREQS AND HF APPEARS TO BE OPERATING NORMALLY.  RADIO WAS CUTTING ON FREQ 5574 BUT APPEARS TO OPERATE NORMALLY ON 3413 AND 6673.  NR 1 AND 2 HF'S OPS AND SYSTEM TEST NORMAL USING FREQ 5.574 (SFO ARINC) COULD NOT DUPLICATE FAULT.  NO HISTORY, SYSTEM OK FOR SERVICE REF M/M 23 11 0.
